Pacific Journal of Mathematics

On groups of orthonormal functions. I.

N. J. Fine

Article information

Source
Pacific J. Math., Volume 5, Number 1 (1955), 51-59.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103044607

Mathematical Reviews number (MathSciNet)
MR0068660

Zentralblatt MATH identifier
0066.31202

Subjects
Primary: 42.4X

Citation

Fine, N. J. On groups of orthonormal functions. I. Pacific J. Math. 5 (1955), no. 1, 51--59. https://projecteuclid.org/euclid.pjm/1103044607


Export citation

References

  • [1] H.E. Chrestenson, A class of generalized Walshfunctions, abstract, Bull. Amer. Math. Soc.59 (1953), 391-392.
  • [2] H. E. Chrestenson, Some groupsof orthonormal functions,abstract, Bull. Amer Math. Soc. 59 (1953), 392.
  • [3] Paul Civin, Multiplicativeclosure and the Walsh functions. Pacific J. Math. 2 (1952), 291-295.
  • [4] Paul Civin,Orthonormal cyclic groups, Pacific J. Math. 4(1954), 481-482.
  • [5] N. J. Fine, On the Walsh functions, Trans. Amer. Math. Soc. 65 (1949), 372-414.
  • [6] P. R. Halmos, Measure theory, New York, 1950.
  • [7] L. Pontrjagin, Topological groups, Princeton, 1939.

See also

  • II : N. J. Fine. On groups of orthonormal functions. II. Pacific Journal of Mathematics volume 5, issue 1, (1955), pp. 61-65.